Could Endocet, Oxycodone and Acetaminophen cause heart attack or stroke?
I ve taken 5 endocet pills at once, now these are the 5mg oxycodone with 325 mg of acetominophen....is it possible that it could cause a heart attack or stroke? I know you cannot exceed 4grams of acetomino[hen a day, but 5 endocet doens t contain that....now i don t have any history of heatr problems, but i am having a slight pain in my left side fo my chest but its more towards my shoudler really...I think I might just be having an anxiety attack but i just want to make sure thats itsnot a heart thing....can you let me know?
After going through your medical query I understand your concern and I would like to tell you that your current meds will not cause you heart attack but your lifestyle can( if it’s sedentary). It’s recommended for you to get an ECG and an Echocardiography done and consult a physician with reports for further treatment.
Hopefully this information will guide you properly.
Kind Regards Dr Bhanu Partap
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]